hig.sePublikationer
Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • harvard-cite-them-right
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • sv-SE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • de-DE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Square summability of variations of g-functions and uniqueness of g-measures
Högskolan i Gävle, Institutionen för matematik, natur- och datavetenskap, Ämnesavdelningen för matematik och statistik. (Matematik)
2003 (Engelska)Ingår i: Mathematical Research Letters, ISSN 1073-2780, E-ISSN 1945-001X, Vol. 10, nr 5, s. 587-601Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

We prove uniqueness of $g$-measures for $g$-functions satisfying quadratic summability of variations. Our result is in contrast to the situation of, \eg, the one-dimensional Ising model with long-range interactions, since $\ell_1$-summability of variations is required for general potentials. We illustrate this difference with some examples. To prove our main result we use a product martingale argument. We also give conditions for uniqueness of general $G$-measures, \ie, the case for general potentials, based on our investigation of the probabilistic case involving $g$-functions.

Ort, förlag, år, upplaga, sidor
2003. Vol. 10, nr 5, s. 587-601
Nyckelord [en]
Ergodic theory, Markov shifts, g-measures
Nationell ämneskategori
Matematisk analys
Identifikatorer
URN: urn:nbn:se:hig:diva-2054ISI: 000188002600003OAI: oai:DiVA.org:hig-2054DiVA, id: diva2:118716
Tillgänglig från: 2008-06-19 Skapad: 2008-06-19 Senast uppdaterad: 2018-03-13Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

http://www.mrlonline.org/mrl/2003-010-005/2003-010-005-003.html

Personposter BETA

Johansson, Anders

Sök vidare i DiVA

Av författaren/redaktören
Johansson, Anders
Av organisationen
Ämnesavdelningen för matematik och statistik
I samma tidskrift
Mathematical Research Letters
Matematisk analys

Sök vidare utanför DiVA

GoogleGoogle Scholar

urn-nbn

Altmetricpoäng

urn-nbn
Totalt: 123 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • harvard-cite-them-right
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • sv-SE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • de-DE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf